American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Chang-Yu Guo. Generalized quasidisks and conformality II. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alastair Fletcher. Poincar\'e linearizers in higher dimensions. Proc. Amer. Math. Soc. 143 (2015) 2543-2557.
Abstract, references, and article information   
View Article: PDF

[3] Yûsuke Okuyama and Pekka Pankka. Rescaling principle for isolated essential singularities of quasiregular mappings. Proc. Amer. Math. Soc. 143 (2015) 2043-2050.
Abstract, references, and article information   
View Article: PDF

[4] Riku Klén, Matti Vuorinen and Xiaohui Zhang. Quasihyperbolic metric and M\"obius transformations. Proc. Amer. Math. Soc. 142 (2014) 311-322.
Abstract, references, and article information   
View Article: PDF

[5] Malinee Chaiya and Aimo Hinkkanen. Non-existence of prescribable conformally equivariant dilatation in space. Proc. Amer. Math. Soc. 141 (2013) 3985-3995.
Abstract, references, and article information   
View Article: PDF

[6] Daniel A. Nicks. Wandering domains in quasiregular dynamics. Proc. Amer. Math. Soc. 141 (2013) 1385-1392.
Abstract, references, and article information   
View Article: PDF

[7] Bruce Hanson. Linear dilatation and differentiability of homeomorphisms of $\mathbb{R}^n$. Proc. Amer. Math. Soc. 140 (2012) 3541-3547.
Abstract, references, and article information   
View Article: PDF

[8] Álvaro Martínez-Pérez. A metric between quasi-isometric trees. Proc. Amer. Math. Soc. 140 (2012) 325-335. MR 2833543.
Abstract, references, and article information   
View Article: PDF

[9] Daniel Meyer. Bounded turning circles are weak-quasicircles. Proc. Amer. Math. Soc. 139 (2011) 1751-1761. MR 2763763.
Abstract, references, and article information   
View Article: PDF

[10] Dimitrios Betsakos. Geometric versions of Schwarz’s lemma for quasiregular mappings. Proc. Amer. Math. Soc. 139 (2011) 1397-1407. MR 2748432.
Abstract, references, and article information   
View Article: PDF

[11] Tapio Rajala. Planar Sobolev homeomorphisms and Hausdorff dimension distortion. Proc. Amer. Math. Soc. 139 (2011) 1825-1829. MR 2763769.
Abstract, references, and article information   
View Article: PDF

[12] Pekka Koskela, Aleksandra Zapadinskaya and Thomas Zürcher. Generalized dimension distortion under planar Sobolev homeomorphisms. Proc. Amer. Math. Soc. 137 (2009) 3815-3821. MR 2529891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Walter Bergweiler, Alastair Fletcher, Jim Langley and Janis Meyer. The escaping set of a quasiregular mapping. Proc. Amer. Math. Soc. 137 (2009) 641-651. MR 2448586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] John M. Mackay. Existence of quasi-arcs. Proc. Amer. Math. Soc. 136 (2008) 3975-3981. MR 2425738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] O. Martio, V. M. Miklyukov and M. Vuorinen. On quasiplanes in Euclidean spaces. Proc. Amer. Math. Soc. 135 (2007) 2433-2442. MR 2302564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Daniel Faraco and Xiao Zhong. A short proof of the self-improving regularity of quasiregular mappings. Proc. Amer. Math. Soc. 134 (2006) 187-192. MR 2170558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ilkka Holopainen and Pekka Pankka. A big Picard theorem for quasiregular mappings into manifolds with many ends. Proc. Amer. Math. Soc. 133 (2005) 1143-1150. MR 2117216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Kai Rajala. Mappings of finite distortion: Removable singularities for locally homeomorphic mappings. Proc. Amer. Math. Soc. 132 (2004) 3251-3258. MR 2073299.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kai Rajala. A lower bound for the Bloch radius of $K$-quasiregular mappings. Proc. Amer. Math. Soc. 132 (2004) 2593-2601. MR 2054784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tero Kilpeläinen and Xiao Zhong. Removable sets for continuous solutions of quasilinear elliptic equations. Proc. Amer. Math. Soc. 130 (2002) 1681-1688. MR 1887015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] S. Kallunki and O. Martio. ACL homeomorphisms and linear dilatation. Proc. Amer. Math. Soc. 130 (2002) 1073-1078. MR 1873781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jeremy T. Tyson. Sets of minimal Hausdorff dimension for quasiconformal maps. Proc. Amer. Math. Soc. 128 (2000) 3361-3367. MR 1676353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Baisheng Yan. On the weak limit of mappings with finite distortion. Proc. Amer. Math. Soc. 128 (2000) 3335-3340. MR 1676345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jussi Väisälä. Unions of John domains. Proc. Amer. Math. Soc. 128 (2000) 1135-1140. MR 1676349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexandre Eremenko. Bloch radius, normal families and quasiregular mappings. Proc. Amer. Math. Soc. 128 (2000) 557-560. MR 1641689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shusen Ding. Weighted Caccioppoli-type estimates and weak reverse Hölder inequalities for $A$-harmonic tensors . Proc. Amer. Math. Soc. 127 (1999) 2657-2664. MR 1657719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Marc Bourdon and Hervé Pajot. Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings. Proc. Amer. Math. Soc. 127 (1999) 2315-2324. MR 1610912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Christopher J. Bishop. A quasisymmetric surface with no rectifiable curves . Proc. Amer. Math. Soc. 127 (1999) 2035-2040. MR 1610908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shusen Ding. Weighted Hardy-Littlewood inequality for $A$-harmonic tensors. Proc. Amer. Math. Soc. 125 (1997) 1727-1735. MR 1372027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2